Alert archive / California / Small Craft Advisories in 2022
Small Craft Advisory 32, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Mar 26, 2022, 4:52 AM PDT. It took effect at Mar 27, 2022, 6:00 AM PDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2022, 4:52 AM PDT (11:52 UTC)
- In effect from
- Mar 27, 2022, 6:00 AM PDT
- Expired
- Mar 28, 2022, 9:00 AM PDT
- In force
- 27 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
024 WHUS76 KEKA 261152 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 452 AM PDT Sat Mar 26 2022 PZZ475-262000- /O.NEW.KEKA.SC.Y.0032.220327T1300Z-220328T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 452 AM PDT Sat Mar 26 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 3 AM PDT MONDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 11 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 6 AM Sunday to 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
9 follow-up statements
878 WHUS76 KEKA 261609 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 909 AM PDT Sat Mar 26 2022 PZZ475-270015- /O.CON.KEKA.SC.Y.0032.220327T1300Z-220328T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 909 AM PDT Sat Mar 26 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO 3 AM MONDAY... * WHAT...Southeast winds 15 to 25 kt with gusts to 30 kt and seas 6 to 11 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 6 AM Sunday to 3 AM Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$
712 WHUS76 KEKA 262143 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 243 PM PDT Sat Mar 26 2022 PZZ470-270545- /O.EXB.KEKA.SC.Y.0032.220327T1600Z-220328T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 243 PM PDT Sat Mar 26 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 3 AM MONDAY... * WHAT...Southeast winds 15 to 25 kt with gusts to 30 kt and seas 6 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 AM Sunday to 3 AM Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$ PZZ475-270545- /O.CON.KEKA.SC.Y.0032.220327T1300Z-220328T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 243 PM PDT Sat Mar 26 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO 3 AM MONDAY... * WHAT...Southeast winds 15 to 25 kt with occasional gusts to 35 kt and seas 7 to 10 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 6 AM Sunday to 3 AM Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$
832 WHUS76 KEKA 270330 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 830 PM PDT Sat Mar 26 2022 PZZ455-271130- /O.EXA.KEKA.SC.Y.0032.220327T1600Z-220328T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 830 PM PDT Sat Mar 26 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 3 AM PDT MONDAY... * WHAT...Southeast winds 10 to 20 kt with gusts up to 30 kt and seas 7 to 11 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 9 AM Sunday to 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-271130- /O.CON.KEKA.SC.Y.0032.220327T1600Z-220328T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 830 PM PDT Sat Mar 26 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO 3 AM PDT MONDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 AM Sunday to 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-271130- /O.CON.KEKA.SC.Y.0032.220327T1300Z-220328T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 830 PM PDT Sat Mar 26 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO 3 AM PDT MONDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 11 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 6 AM Sunday to 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
467 WHUS76 KEKA 270919 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 219 AM PDT Sun Mar 27 2022 PZZ455-271730- /O.CON.KEKA.SC.Y.0032.220327T1600Z-220328T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 219 AM PDT Sun Mar 27 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM PDT MONDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 9 AM this morning to 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-271730- /O.CON.KEKA.SC.Y.0032.220327T1600Z-220328T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 219 AM PDT Sun Mar 27 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM PDT MONDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 AM this morning to 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-271730- /O.CON.KEKA.SC.Y.0032.220327T1300Z-220328T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 219 AM PDT Sun Mar 27 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 3 AM PDT MONDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 6 AM this morning to 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
762 WHUS76 KEKA 271603 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 903 AM PDT Sun Mar 27 2022 PZZ455-280015- /O.CON.KEKA.SC.Y.0032.000000T0000Z-220328T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 903 AM PDT Sun Mar 27 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM MONDAY... * WHAT...Southeast winds 15 to 25 kt with gusts to 30 kt and seas 7 to 10 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$ PZZ470-280015- /O.CON.KEKA.SC.Y.0032.000000T0000Z-220328T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 903 AM PDT Sun Mar 27 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM MONDAY... * WHAT...Southeast winds 15 to 25 kt with gusts to 30 kt and seas 6 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 AM Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$ PZZ475-280015- /O.CON.KEKA.SC.Y.0032.000000T0000Z-220328T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 903 AM PDT Sun Mar 27 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM MONDAY... * WHAT...Southeast winds 15 to 25 kt with occasional gusts to 35 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 AM Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$
740 WHUS76 KEKA 272139 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 239 PM PDT Sun Mar 27 2022 PZZ455-280545- /O.CON.KEKA.SC.Y.0032.000000T0000Z-220328T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 239 PM PDT Sun Mar 27 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM MONDAY... * WHAT...Southeast winds 10 to 20 kt with gusts to 25 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$ PZZ470-280545- /O.CON.KEKA.SC.Y.0032.000000T0000Z-220328T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 239 PM PDT Sun Mar 27 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM MONDAY... * WHAT...Southeast winds 15 to 25 kt with gusts to 30 kt and seas 8 to 10 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 AM Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$ PZZ475-280545- /O.CON.KEKA.SC.Y.0032.000000T0000Z-220328T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 239 PM PDT Sun Mar 27 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM MONDAY... * WHAT...Southeast winds 15 to 25 kt with gusts to 30 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 AM Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$
331 WHUS76 KEKA 280333 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 833 PM PDT Sun Mar 27 2022 PZZ455-281000- /O.CON.KEKA.SC.Y.0032.000000T0000Z-220328T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 833 PM PDT Sun Mar 27 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...Southeast winds 10 to 15 kt with gusts to around 25 kt and seas 7 to 11 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-281000- /O.CON.KEKA.SC.Y.0032.000000T0000Z-220328T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 833 PM PDT Sun Mar 27 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...Southeast winds 5 to 15 kt with gusts to around 25 kt and seas 7 to 10 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-281000- /O.CON.KEKA.SC.Y.0032.000000T0000Z-220328T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 833 PM PDT Sun Mar 27 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 9 to 12 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
827 WHUS76 KEKA 280919 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 219 AM PDT Mon Mar 28 2022 PZZ455-281600- /O.EXT.KEKA.SC.Y.0032.000000T0000Z-220328T1600Z/ Cape Mendocino to Pt Arena out 10 nm- 219 AM PDT Mon Mar 28 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WHAT...Seas 8 to 10 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 AM PDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-281600- /O.EXT.KEKA.SC.Y.0032.000000T0000Z-220328T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 219 AM PDT Mon Mar 28 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WHAT...Seas 8 to 11 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-281030- /O.CON.KEKA.SC.Y.0032.000000T0000Z-220328T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 219 AM PDT Mon Mar 28 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT EARLY THIS MORNING... * WHAT...Seas 7 to 9 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 AM PDT early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
812 WHUS76 KEKA 281554 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 854 AM PDT Mon Mar 28 2022 PZZ455-281700- /O.EXP.KEKA.SC.Y.0032.000000T0000Z-220328T1600Z/ Cape Mendocino to Pt Arena out 10 nm- 854 AM PDT Mon Mar 28 2022 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM THIS MORNING... $$ PZZ475-281700- /O.EXP.KEKA.SC.Y.0032.000000T0000Z-220328T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 854 AM PDT Mon Mar 28 2022 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM THIS MORNING... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 26, 4:41 AM PDT, 11 minutes earlier.
Area forecast discussion, Mar 26, 4:41 AM PDT, 11 minutes before
AREA FORECAST DISCUSSION National Weather Service Eureka CA 441 AM PDT Sat Mar 26 2022 .SYNOPSIS...Another afternoon of above normal temperatures is forecast to occur across interior valleys today. Temperatures will then trend toward cooler and more seasonable values Sunday and Monday. Otherwise, a period of gusty south winds will impact portions of Mendocino and Lake Counties Sunday afternoon and evening. In addition, showers are forecast to spread across the region Sunday evening through Monday. Dry weather will then become probable Tuesday through much of next week. && .DISCUSSION...An upper trough was digging southward across the NERN PAC early this morning. That feature is forecast to occlude tonight into Sunday, and then track southeastward going into Monday...eventually moving onshore across an area just south of the Bay Area, and then progressing east-southeast toward SRN NV Monday night. As that takes place, an occluded frontal boundary is forecast to encounter coastal locations south of Cape Mendocino during late Sunday afternoon. South winds will strengthen ahead of the front over NWRN CA, particularly across Mendocino and Lake Counties, where a roughly 70 percent probability of gusts near 30 mph will exist across exposed locations...including the Russian River Valley and Ukiah. Otherwise, forcing for ascent along the occluded front will yield shower development that will impact Mendocino and Lake Counties first during Sunday afternoon and evening. Farther north, the onset of precipitation will be delayed due to downslope southeasterlies across Humboldt and Del Norte Counties. During Monday, cold midlevel temperatures at or below -20C at 500 mb will spread east and be favorably timed with peak surface heating during the afternoon. Lapse rates will steepen in the low to midlevels as a result and aid in modest destabilization favorable for vigorous shower development across the inland ridges and mountains. In addition, GFS forecast soundings yield MUCAPE values up to 200 J/kg and cold EL temperatures supportive of a 10-15 percent chance of thunderstorm development over Lake and Mendocino Counties during Monday afternoon. On the other hand, NAM thermodynamic profiles are clearly unsupportive of deep moist convection. Nevertheless, a slight chance of storms has been maintained in the latest forecast package. Large-scale subsidence and a drying airmass will yield shower and cloud dissipation in the wake of the departing upper disturbance Monday night into Tuesday. Patchy fog and frost will be possible as a result Tuesday morning across interior valleys. Thereafter, mainly dry weather will be probable during middle to late portions of next week as west-northwest flow aloft develops across the region in response to ridging occurring over the NERN PAC. Garner && .AVIATION...RGB satellite imagery shows mid to high clouds streaming across the Pacific Northwest as an upper level trough and associated cold front approach. Prevailing VFR conditions are expected through this afternoon and evening, followed by MVFR to IFR ceilings developing across the coastal terminals (KACV and KCEC) tonight. Late tonight and into early Sunday morning, variable conditions will be likely as a frontal boundary moves through. Meanwhile, VFR conditions will prevail at UKI through early Sunday morning. Surface winds will be light land breezes are expected this morning, becoming SSW up to around 7 kt by early afternoon. && .MARINE...Light to gentle and variable winds or split direction developed across the waters. Otherwise, southerly winds in portions of northern Cape Mendocino will continue to spread across the waters throughout the day today. Current buoy data indicates a mid-period westerly swell around 5 to 7 feet at 13 to 15 seconds. This swell is expected to slowly decay through Sunday. In addition, a small long-period southerly swell will build in to around 2 feet at 16 seconds this afternoon. Southerly winds will gradually increase this evening and into early Sunday morning and reach small craft advisory criteria for the southern outer waters. Winds will quickly ramp up during the afternoon and into the evening as a frontal boundary moves through. Models continue to show a fairly big difference in the strength of the winds as an upper level trough approaches the Mendocino coast and turns southward into Central California. As a result, the strongest winds are expected to develop south of Cape Mendocino. These winds will generate wind driven waves up to 9 feet at 7 seconds. In addition, a new mid-period westerly swell will build in to around 7 to 10 feet at 13 to 15 seconds Sunday evening. Winds will gradually diminish Sunday night and into early Monday morning, followed by northerly winds as high pressure builds in. && .EKA WATCHES/WARNINGS/ADVISORIES... CA... None. NORTHWEST CALIFORNIA COASTAL WATERS... None. && Visit us at https://www.weather.gov/eureka Follow us on Facebook and Twitter at: https://www.facebook.com/NWSEureka https://www.twitter.com/NWSEureka For forecast zone information see the forecast zone map online: https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Mar 26, 3:00 AM PDT, 1 hour 52 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 300 AM PDT Sat Mar 26 2022 CAZ101>115-271000- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior-Northern Lake-Southern Lake- 300 AM PDT Sat Mar 26 2022 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in California, 2022Every small craft advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.